# SDR HEEA131404

- Difficulty date: June 16, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N408PH
- Make and model: Bell 407
- Aircraft serial: 53228
- Aircraft time: 10,535 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 206032309207
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE COMPARTMENT WEB WAS FOUND TO BE CORRODED.  OPEN
